# SDR ABXA050325

- Difficulty date: November 28, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,027 hours, 43,985 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 592481659
- Condition: Corroded
- Location: Bs 675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LONGERON 29 LEFT AND ADJACENT LONGERON PRESSURE BULKHEAD TO FS 675 LEFT KEEL AREA.  REPAIRED AREA IAW DC9 SRM 53-01.
